Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
A MyParkinsonsTeam Member asked a question 💭
Union City, CA

I am wondering if the daily dizziness is from the medications. I currently take Rytary, azilect, Mirapex and Amantadine. Almost continual dizziness can lead to falls and injury.

October 9, 2016
 · 
Reactions
A MyParkinsonsTeam Member

Yes I do, some days are nearly normal, and then other days, I am dizzy. I always thought this was only me, and not others. This is why this website is very good. Find out I am not alone.

October 11, 2016
A MyParkinsonsTeam Member

It is highly possible that the mirapex is causing the dizziness. I used to be on mirapex before I was put on Stale-vo. I was so dizzy and when I laid down on the bed I would have to close my eyes and it seemed that everything in the room was spinning around. I was so glad he took me off of that...it also made me swell.

October 11, 2016
A MyParkinsonsTeam Member

I'm dizzy all the time I live alone I do freak out and worry about falling

October 11, 2016
A MyParkinsonsTeam Member

I had many problems with Amantidine, speech and handwriting. Once off it, both problems went away. It's possible it could have other side effects. Dizziness could come from low blood pressure. Make sure they take it at every visit. You might even invest in one that you can take it at home. It should be taken at the same time of day and on the same arm to get an accurate reading.
I currently take both Rytary (2 different mgs) and Azilect. Both of these medications do not have a generic and Rytary was only given FDA approval less than two years ago. That is why they are so expensive.

October 10, 2016
A MyParkinsonsTeam Member

Phil also has a lot of dizziness, leading to falls. He is on Rytary and Azilect too. He is
very hypotensive as well. I believe the meds do cause dizziness.

October 13, 2016

Related Questions

View All
A MyParkinsonsTeam Member asked a question 💭
Sea Isle City, NJ

Continue with Facebook
Continue with Google
By joining, you accept our Terms of Use, and acknowledge our collection, sharing, and use of your data in accordance with our Health Data and Privacy policies.
Already a member? Log In